# SDR DALA2023020801019

- Difficulty date: February 5, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 11,491 hours, 5,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURRING SVC CHK FOUND AFT SEAT EMERG LIGHT INOP AT SEAT 2AB. REMOVED AND REPLCED EMERGENCY LIGTH AT SEAT 2AB AS PER A321 CMM 25-28-23. OPS CHK NML. OK FOR SVC. (LP# 9849954)
